# SDR C2XA07TY040

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 18,777 hours, 17,914 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge Fitting
- Part number: 14521939005
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB LT HINGE PIN SAFETY PIN STRUCTRAL FITTING BROKEN ON LT ROOT FITTING.  REMOVED AND REPLACED LT OUTBOARD SIDE HORZ STAB HINGE FITTING.  REAMED LT OUTBOARD & INBOARD FITTING TO FIRST OVERSIZE IAW EMB 145 SRM 51-40-02, 51-00-03, 55-10-02, EMB 145 AMM 20-10-03, 55-16-00.  AIRCRAFT STILL IN C-CHECK.
